Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

TallOption

Help fix new hormonal acne please!!!

Recommended Posts

Hi! 
This is my first time on this website because I’ve never experienced acne breakouts before. I’m 19 years old and started my freshman year of college in August 2017. After the month I began seeing light, but constant breakouts along my chin, which have never been there before. At the time I was on lo-ogestral birth control. I would occasionally get pimples on my forehead, but nothing too severe. In January 2018 I stared sprintec birth control and my breakout became worse than ever. I wake up everyday with a new pimple on my forehead or chin. They take forever to go away and leave dark marks. My chin and upper part of my forehead is the worst. There are many white heads on my jawline and painful red pimples along my hairline and at the top of my forehead. I am just now finishing the 2nd month of the sprintec pill and I’m not sure what to do! Should I wait it out and see if my body adjusts to this pill (since it is suggested for acne) or should I try to change it! I’m become more insecure of my face everyday and it sucks because Ive never had this problem before so I don’t know what to do! Any help or suggestions would be appreciated! Thank you so much! 

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×